Dear doctor, my skin has got used to medisalic. My skin always remain red and dry. I have pimples also and marks are not getting reduced at all. My skin has become rigid. Nothing works for my skin. What to do now?
Please stop any steroid containing cream by gradually applying them in lower potency steroid. At the same time switch to natural aloevera gel and coconut oil.
Use good moisturiser of your skin is dry and always use sunscreen on exposed parts.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Eczema Treatment treatment